# SDR GTIA030993

- Difficulty date: October 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1231 RIGHT SIDE CORRODED AT END FRAME ATTACHED TO JAMB BEAM.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED 2 EACH REPAIR ANGLES.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR ANGLES DOUBLERS AND FRAME SEGMENT.  (M)
